# SDR QXEA2016041300245

- Difficulty date: March 28, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 12,332 hours, 13,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 CORRODED.    REMOVED SEAT TRACK IAW SRM 51-42-05.  LOCATED AND DRILLED SEAT TRACK IAW SRM 51-40-07 AND DWG 8Z4851, REV B. INSTALLED OF SEAT TRACK IAW DWG 85328201, REV E.
